# SDR NACA20020025

- Difficulty date: May 31, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug C-118A
- Aircraft serial: 44596
- Aircraft time: 34,253 hours
- Engine: Pwa R2800*
- Engine time: 603 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Housing
- Part number: 33641
- Condition: Leaking
- Location: Nr 4 Engine
- Part time: 603 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E, A

## Discrepancy

FEATHERED THE NR 4 ENGINE DUE TO BACKFIRING AND OIL LOSS.  REPLACED THE NR 3 CYLINDER PUSHROD HOUSING.
